# SDR SIMA20140309015

- Difficulty date: March 9, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FLIGHT COMPARTMENT BULKHEAD HAS 6 EA ELONGATED HOLES.  REPAIRED BULKHEAD IAW EO CR-53MR-174.
